# SDR 08FDEA01870

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 3 RT HAS 4 AREAS OF CORROSION BETWEEN FR 55 AND FR 57.3, APPROX 14 SQ IN REMOVED LEVEL 1 CORROSION AND INSTALLED SEAT TRACK REPAIR AT TRACK NR 3 RT BETWEEN FR 57 AND FR 57.3 IAW A300-600 SRM 53-10-16, FIG 208.
